Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A boundary value problem for a nonlinear differential equation with a small parameter


Authors: Earl A. Coddington and Norman Levinson
Journal: Proc. Amer. Math. Soc. 3 (1952), 73-81
MSC: Primary 36.0X
MathSciNet review: 0046517
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Kamke, Differentialgleichungen reeller Funktionen, Leipzig, 1930, p. 155.
  • [2] R. v. Mises, Die Grenzschichte in der Theorie der gewöhnlichen Differentialgleichungen, Acta Sci. Math. Szeged 12 (1950), no. Leopoldo Fejer et Frederico Riesz LXX annos natis dedicatus, Pars B, 29–34 (German). MR 0036386

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0046517-3
Article copyright: © Copyright 1952 American Mathematical Society